| Model Number |
142122-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Restenosis (4576)
| Date of Event |
08/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is related to mdr report 3011632150-2022-00090.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformance's or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of claudication/pain and restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
This is related to mdr number 3011632150-2022-00090.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with two biomimics 3d (bm3d) stents (one 5.0 x 150mm stent to treat a denovo lesion of the sfa proximal third to middle third and a 5.0 x 60mm stent (the subject of this report) to treat a denovo lesion of the sfa middle to distal third) in the right leg.An antegrade approach was used and the target lesion was prepared by pre-dilation with a standard percutaneous balloon angioplasty (pta) and drug coated balloon angioplasty.Post-dilation was conducted with percutaneous transluminal angioplasty (pta).The patient attended clinic on (b)(6) 2022 for recurrent claudication and an ultrasound revealed that the stent had a stenosis at the distal aspect of the right sfa.An angiogram was done on (b)(6) 2022 which showed a patent proximal sfa but starting just inside the proximal portion of the first stent there were noted to be stenosis present.As the contrast went further, there were multiple tandem stenosis present within the superficial femoral artery inside the stents.Just beyond the stents there was an occlusion in the above the knee popliteal artery.The event was reported as a restenosis of treated segment (target lesion).It was reported as "possibly related" to the device and "not related" to the procedure.It was also reported as target lesion related.It led to a percutaneous intervention and it involved a target lesion revascularisation on (b)(6) 2022 with pta balloon angioplasty and laser atherectomy.The laser atherectomy was used to treat the occlusions and in stent stenosis and a jade balloon angioplasty was used on the sfa and popliteal lesions.Post treatment angioplasty revealed excellent radiographic result with brisk flow of contrast through the stents.The device remains implanted.The patient outcome is reported as "resolved/recovered".
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2022-00090.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of claudication/pain and restenosis leading to intervention are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information, sections d.3.And g.1.Were updated with veryan's address, section d.10.Was updated to remove heparin, section e.1.Was updated with the site details, section g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason, and section h.11.Reflects the sections changed in this report.
Event or Problem Description
This is related to mdr number 3011632150-2022-00090.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with two biomimics 3d (bm3d) stents (one 5.0 x 150mm stent to treat a restenotic lesion of the sfa proximal third to middle third and a 5.0 x 60mm stent ((the subject of this report) to treat a restenotic lesion of the sfa middle to distal third) in the right leg.An antegrade approach was used and the target lesion was prepared by pre-dilation with a standard percutaneous balloon angioplasty (pta).Post-dilation of the treated segment was conducted with pta.The event was reported as a restenosis of treated segment (target lesion).It was reported as "possibly related" to the device and "not related" to the procedure.It was also reported as target lesion related.The patient attended clinic on (b)(6) 2022 for recurrent claudication and an ultrasound revealed that the stent had a stenosis at the distal aspect of the right sfa.An angiogram was done on 06-sept-22 which showed a patent proximal sfa but starting just inside the proximal portion of the first stent there were noted to be stenosis present.As the contrast went further, there were multiple tandem stenosis present within the sfa inside the stents.Just beyond the stents, there was an occlusion in the above the knee popliteal artery.It led to a percutaneous intervention and it involved a target lesion/vessel revascularisation (tlr/tvr) on (b)(6) 2022 with pta/standard balloon angioplasty and laser atherectomy on the sfa proximal third to proximal popliteal segment.The laser atherectomy was used to treat the occlusions and in-stent stenosis and a jade balloon angioplasty was used on the sfa and popliteal lesions.Post treatment angioplasty revealed excellent radiographic result with brisk flow of contrast through the stents.The devices remain implanted.The patient outcome is reported as "resolved/recovered".Additional information reviewed by veryan on 30-may-24 identified that the lesion type treated at index was updated by the site from denovo to restenotic.A correction was made to the concomitant treatments used on the target lesion at index to remove drug coated balloon as only pta was used.